Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2689
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLEONI, Peter-
dc.contributor.authorVANDERZANDE, Carlo-
dc.contributor.authorVANDEURZEN, Luc-
dc.date.accessioned2007-11-15T18:08:04Z-
dc.date.available2007-11-15T18:08:04Z-
dc.date.issued2001-
dc.identifier.citationJOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 34(46). p. 9777-9791-
dc.identifier.issn0305-4470-
dc.identifier.urihttp://hdl.handle.net/1942/2689-
dc.description.abstractWe study a model of two self-avoiding walks that are allowed to cross. An attractive energy is associated with each crossing. We present a number of exact results on the free energy of this model and show the existence of a zipping temperature, below which the number of crossings becomes macroscopic. We give heuristic arguments which show that in d = 2 and d = 3 this zipping transition occurs at infinite temperature. Exact enumeration and Monte Carlo simulations on the square lattice strongly support this conjecture and lead to a precise value for the crossover exponent.-
dc.language.isoen-
dc.publisherIOP PUBLISHING LTD-
dc.titleZipping transition in a model of two crosslinked polymers-
dc.typeJournal Contribution-
dc.identifier.epage9791-
dc.identifier.issue46-
dc.identifier.spage9777-
dc.identifier.volume34-
local.format.pages15-
local.bibliographicCitation.jcatA1-
dc.description.notesLimburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium. Katholieke Univ Leuven, Inst Theoret Fys, B-3001 Heverlee, Belgium.Leoni, P, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1088/0305-4470/34/46/302-
dc.identifier.isi000172893800005-
item.fulltextNo Fulltext-
item.accessRightsClosed Access-
item.contributorVANDEURZEN, Luc-
item.contributorLEONI, Peter-
item.contributorVANDERZANDE, Carlo-
item.fullcitationLEONI, Peter; VANDERZANDE, Carlo & VANDEURZEN, Luc (2001) Zipping transition in a model of two crosslinked polymers. In: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 34(46). p. 9777-9791.-
item.validationecoom 2003-
crisitem.journal.issn0305-4470-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

5
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

5
checked on Jun 29, 2022

Page view(s)

48
checked on Jun 30, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.